On fluoxetine for 5 days will the nausea go away??? So hoping to be back to myself only on 20 mg, I can feel it working but just hate be sick thanks
Yes, it will if you can just hang in there. As long as you are still eating and drinking fluids the nausea will gradually get better within the first couple weeks and you'll get max effect around a month or so. So unless the nausea gets worse or is preventing you from eating, it is relatively common.
Hi, as Laurie has said, the feelings of nausea will eventually improve. Prozac takes around 4 weeks to reach peak effect, and unfortunately you are susceptible to induction side effects until then. Ask your doctor to prescribe you some anti-emetic medication such as Cyclizine for now...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2012 • 2 answers
Posted 6 Feb 2013 • 1 answer
Posted 27 Mar 2015 • 3 answers
Posted 2 May 2015 • 4 answers
Posted 18 Aug 2016 • 2 answers